Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2005

On Concircular Structure Spacetimes

A. A. Shaikh & Kanak Kanti Baishya

Journal of Mathematics and Statistics, Volume 1, Issue 2, pp. 129–132 · doi.org/10.3844/jmssp.2005.129.132

6,612 accesses4,632 downloads24 citations (Crossref)Metrics
Cite Check for updates

Abstract

This study presents a study of concircular structure spacetimes which are connected 4-dimensional Lorentzian concircular structure manifolds.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Shaikh, A. A. & Baishya, K. K. (2005). On Concircular Structure Spacetimes. Journal of Mathematics and Statistics, 1(2), 129–132. https://doi.org/10.3844/jmssp.2005.129.132

Licence
© Science Publications
Issue
Volume 1, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Concircular Structure SpacetimesJournal of Mathematics and Statistics · Volume 1, Issue 2 · pp. 129–132 · © Science PublicationsDownload